Discussions By Condition: I cannot get a diagnosis.

Groin Rash that won't leave?

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • September 1, 2007
  • 06:20 AM

For the last few weeks I've had this rash around my groin. At first it was just on the thighs next to the scrotum, and I figured it was jock itch so I got some Lotramin Ultra. Lotramin worked to nullify the symptoms, but the rash itself stuck around. It's been since early august now, and the rash has spread around the scrotum and is beginning to move up the underside of the shaft.
What should I do? The lotramin is stopping the pain but not the spread, and it's not working on the itch most of the time either.
As far as symptoms go, it's red around the scrotum, on it and up the shaft. It's itchy, but not quite unbearably. Without the lotramin, it hurts too, a slight pain all the time and this bad pain when I spread my legs, like the skin is cracking.

Any ideas? Advice? I'm in college and can't get to a dermatologist for a while, probably not for around a month. And given this thing's current timeline, I'd rather not wait that, if there's anything that will stop it.

Reply Flag this Discussion

3 Replies:

  • Anyone? The shaft is starting to like, peel @_@ Gahhh
    Anonymous 42789 Replies
    • September 3, 2007
    • 05:26 AM
    • 0
    Flag this Response
  • Anyone? The shaft is starting to like, peel @_@ GahhhI have been fighting this issue for years. The past two years has been unbearable with rash all down my thighs and butt. Also, all around the groin area. The doctors keep giving me lamasil until I told them that it did't do any good. The Doctor has tried several medicines: Diflucan, Lamasil, Nozoral. Now, the Doctor is giving me Grifulvin v(Gris-Peg I think). It immediately began clearing up the rash. I hope that it lasts. Usually, after I take medicine the rash comes back even worse than before. By the way, this Doctor is the only one that took a sample and looked at it under a microscope or whatever he does and told me that most of it is yeast infection with some fungus. Every other Doctor has always just treated fungus to no avail. Maybe this will help you. David
    Anonymous 42789 Replies
    • September 4, 2007
    • 03:27 AM
    • 0
    Flag this Response
  • Don't they have any student health clinics?
    rad-skw 1605 Replies
    • September 4, 2007
    • 11:26 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.